MathSciNet Relay Station
MathSciNet bibliographic data
MR691602 (84e:32024) 32H10 (32H99)
Bell, Steven R. Regularity of the Bergman projection in certain nonpseudoconvex domains. Pacific J. Math. 105 (1983), no. 2, 273–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement